# SDR JKIAN99NJ122317

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N99NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45105
- Aircraft time: 6,793 hours, 5,732 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT EMERGENCY PRESS ON (CAS) MESSAGE. EMERGENCY  PRESS SWITCH ON. CAS MESSAGE INITIALLY APPEARED AT FL 410 AND CLEARED UPON DESCEND THEN CAME BACK ON AT 8,000 FEET.
